Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2016, Article ID 5214147, 7 pages
http://dx.doi.org/10.1155/2016/5214147
Research Article

Reachable Set Estimation for Discrete-Time Systems with Interval Time-Varying Delays and Bounded Disturbances

1School of Mathematics and Computer Science, Wuhan Polytechnic University, Wuhan 430023, China
2School of Automation, Huazhong University of Science and Technology, Wuhan 430074, China

Received 1 October 2016; Accepted 23 October 2016

Academic Editor: Xian Zhang

Copyright © 2016 Jiemei Zhao and Yin Sheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiemei Zhao and Yin Sheng, “Reachable Set Estimation for Discrete-Time Systems with Interval Time-Varying Delays and Bounded Disturbances,” Journal of Control Science and Engineering, vol. 2016, Article ID 5214147, 7 pages, 2016. https://doi.org/10.1155/2016/5214147.